# SDR R61A2019060614583

- Difficulty date: May 14, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 39,988 hours, 24,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 17015805002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND LEVEL 2 SURFACE CORROSION ON SUPPORT BRACKET OF PANEL 195ER. MAINTENANCE REMOVED AND REPLACED SUPPORT BRACKED ON PANE 195ER PER AMM 20-10-01, 51-40-02. AIRCRAFT REMAINS IN HEAVY CHECK FOR DURATION OF THE CHECK.
